Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 17, Number 2

All articles in this issue are freely accessible.

On the integral moduli of continuity in $L_{p}(1<p<∞)$ of Fourier series with monotone coefficients
S. Aljančić.
Proc. Amer. Math. Soc. 17 (1966), 287-294
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188694
Existence of local cross-sections in linear Cartan $G$-spaces under the action of noncompact groups
R. A. Wijsman.
Proc. Amer. Math. Soc. 17 (1966), 295-301
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0207892
The univalence of functions asymptotic to nonconstant logarithmic monomials
E. W. Chamberlain.
Proc. Amer. Math. Soc. 17 (1966), 302-309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190311
A class of entire functions with bowl-like surfaces
Minaketan Das.
Proc. Amer. Math. Soc. 17 (1966), 310-314
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0194603
Approximate functional approximations and the Riemann hypothesis
Robert Spira.
Proc. Amer. Math. Soc. 17 (1966), 314-317
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0199163
A note on splitting in solvable groups
Ernest E. Shult.
Proc. Amer. Math. Soc. 17 (1966), 318-320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0207843
A property of the real not regular functions $C^{∞}$
Hans Hornich.
Proc. Amer. Math. Soc. 17 (1966), 321-324
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0197657
On a theorem of Brauer
T. A. Burton.
Proc. Amer. Math. Soc. 17 (1966), 325-326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192134
Linear differential equations with periodic coefficients
T. A. Burton.
Proc. Amer. Math. Soc. 17 (1966), 327-329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190442
A Bessel function inequality connected with stability of least square smoothing
Lee Lorch and Peter Szego.
Proc. Amer. Math. Soc. 17 (1966), 330-332
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190605
On the zeros of solutions of ordinary differential equations of the second order
A. S. Galbraith.
Proc. Amer. Math. Soc. 17 (1966), 333-337
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190435
Small eigenvalues of large Hankel matrices
Harold Widom and Herbert Wilf.
Proc. Amer. Math. Soc. 17 (1966), 338-344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0189237
Linear methods which sum sequences of bounded variation
David F. Dawson.
Proc. Amer. Math. Soc. 17 (1966), 345-348
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188666
Unitary matrices as boundary values of analytic functions
O. S. Rothaus.
Proc. Amer. Math. Soc. 17 (1966), 349-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190343
On the radius of univalence of certain analytic functions
A. E. Livingston.
Proc. Amer. Math. Soc. 17 (1966), 352-357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188423
On the convexity of the level curves of a polynomial
A. W. Goodman.
Proc. Amer. Math. Soc. 17 (1966), 358-361
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188408
Finite interpolation for analytic functions with finite Dirichlet integrals
Mitsuru Nakai.
Proc. Amer. Math. Soc. 17 (1966), 362-364
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0197716
Existence of positive harmonic functions
Mitsuru Nakai.
Proc. Amer. Math. Soc. 17 (1966), 365-367
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0197717
The lack of self-adjointness in three point boundary value problems
Anton Zettl.
Proc. Amer. Math. Soc. 17 (1966), 368-371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190422
Ergodic properties of automorphisms of a locally compact group
M. Rajagopalan.
Proc. Amer. Math. Soc. 17 (1966), 372-376
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0195985
A note on invariant integrals on locally compact semigroups
L. N. Argabright.
Proc. Amer. Math. Soc. 17 (1966), 377-382
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188341
On functions that commute with full functions
Jon H. Folkman.
Proc. Amer. Math. Soc. 17 (1966), 383-386
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190916
Existence of invariant measures for Markov processes. II
S. R. Foguel.
Proc. Amer. Math. Soc. 17 (1966), 387-389
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0193673
Notation systems and an effective fixed point property
Willaim E. Ritter.
Proc. Amer. Math. Soc. 17 (1966), 390-395
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0201297
A generalized Banach-Stone theorem
Michael Cambern.
Proc. Amer. Math. Soc. 17 (1966), 396-400
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0196471
Closure properties of $C(X)$ in its second dual
Samuel Kaplan.
Proc. Amer. Math. Soc. 17 (1966), 401-406
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188828
On weakly compact subsets of Banach spaces
H. H. Corson and J. Lindenstrauss.
Proc. Amer. Math. Soc. 17 (1966), 407-412
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0199669
On majorization, factorization, and range inclusion of operators on Hilbert space
R. G. Douglas.
Proc. Amer. Math. Soc. 17 (1966), 413-415
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0203464
Approximate Stolz angle limits
L. E. Snyder.
Proc. Amer. Math. Soc. 17 (1966), 416-422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188383
Normed linear spaces equivalent to inner product spaces
J. T. Joichi.
Proc. Amer. Math. Soc. 17 (1966), 423-426
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0198187
Retraceable sets and recursive permutations
T. G. McLaughlin.
Proc. Amer. Math. Soc. 17 (1966), 427-429
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188066
Elementary classes closed under descending intersection
R. L. Vaught.
Proc. Amer. Math. Soc. 17 (1966), 430-433
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0191822
A converse to the high indices theorem
Walter Rudin.
Proc. Amer. Math. Soc. 17 (1966), 434-435
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188662
Regular boundary points in Markov chains
A. W. Knapp.
Proc. Amer. Math. Soc. 17 (1966), 435-440
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0192556
A law of the iterated logarithm for stable summands
Joshua Chover.
Proc. Amer. Math. Soc. 17 (1966), 441-443
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0189096
On sectional curvatures and characteristic of homogeneous spaces
Werner Greub and Philippe Tondeur.
Proc. Amer. Math. Soc. 17 (1966), 444-448
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188942
Oriented manifolds fibered over the circle
R. O. Burdick.
Proc. Amer. Math. Soc. 17 (1966), 449-452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0220302
A theorem on local isometries
W. A. Kirk.
Proc. Amer. Math. Soc. 17 (1966), 453-455
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190886
Some characterizations of functions of Baire class $1$
E. S. Thomas.
Proc. Amer. Math. Soc. 17 (1966), 456-461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188993
Total normality and the hereditary property
Richard E. Hodel.
Proc. Amer. Math. Soc. 17 (1966), 462-465
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188966
On Hamiltonian circuits in finite graphs
C. St. J. A. Nash-Williams.
Proc. Amer. Math. Soc. 17 (1966), 466-467
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188103
The intersection of the free maximal ideals in a complete space
Stewart M. Robinson.
Proc. Amer. Math. Soc. 17 (1966), 468-469
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188974
A necessary and sufficient condition for membership in $[uv]$
D. G. Mead.
Proc. Amer. Math. Soc. 17 (1966), 470-473
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0197458
Some results on coherent rings
Morton E. Harris.
Proc. Amer. Math. Soc. 17 (1966), 474-479
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0193111
Bimodules for composition algebras
K. McCrimmon.
Proc. Amer. Math. Soc. 17 (1966), 480-486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188260
Character kernels of discrete groups
D. S. Passman.
Proc. Amer. Math. Soc. 17 (1966), 487-492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0191974
On the Diophantine equation $x^{3}+y^{3}+z^{3}=x+y+z$
A. Oppenheim.
Proc. Amer. Math. Soc. 17 (1966), 493-496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188151
A new proof of a theorem of Kummer
William J. Leahey.
Proc. Amer. Math. Soc. 17 (1966), 497-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188195
Discrete complemented algebra
Parfeny P. Saworotnow.
Proc. Amer. Math. Soc. 17 (1966), 499-501
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0194918
On primes of the form $u^{2}+5v^{2}$
B. W. Brewer.
Proc. Amer. Math. Soc. 17 (1966), 502-509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188171
An inequality for the elementary symmetric functions of characteristic roots
Marvin Marcus and Henryk Minc.
Proc. Amer. Math. Soc. 17 (1966), 510-514
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188226
The multiplicators of certain simple groups
J. L. Alperin and Daniel Gorenstein.
Proc. Amer. Math. Soc. 17 (1966), 515-519
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0193141
Primitive idempotents in group algebras
G. J. Janusz.
Proc. Amer. Math. Soc. 17 (1966), 520-523
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0194523
Extensions of completely $0$-simple semigroups by completely $0-simple$ $semigroups.$
R. J. Warne.
Proc. Amer. Math. Soc. 17 (1966), 524-526
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0197609
Small modules
W. W. Leonard.
Proc. Amer. Math. Soc. 17 (1966), 527-531
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188256
An addition to Ado’s theorem
G. Hochschild.
Proc. Amer. Math. Soc. 17 (1966), 531-533
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0194482
An elementary number theoretical remark
E. Harzheim.
Proc. Amer. Math. Soc. 17 (1966), 534-535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188137
A short proof of an inequality for the permanent function
Peter M. Gibson.
Proc. Amer. Math. Soc. 17 (1966), 535-536
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188240
On a theorem of Motzkin concerning power series with periodic gaps
Basil Gordon.
Proc. Amer. Math. Soc. 17 (1966), 537-540
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188411
On the series of prime reciprocals
James A. Clarkson.
Proc. Amer. Math. Soc. 17 (1966), 541
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0188132
Errata: The stability of smoothing by least squares
H. S. Wilf.
Proc. Amer. Math. Soc. 17 (1966), 542
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0190604
American Mathematical Society